# SDR 2005UALA00776

- Difficulty date: August 8, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 25,845 hours, 3,224 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Bird Strike
- Location: Radome
- Component: Radome
- Component part number: 65B1059317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT STRIKING TWO LARGE BIRDS ON CLIMB-OUT FROM ORD.  STRUCK THE LOWER NOSE OR BELLY OF THE AIRCRAFT PASSING THROUGH 4800 FT.  BIRD IMPACT DAMAGE TO RADOME AND SKIN FLANGE STRUCTURE FWD OF FWD PRESSURE BHD.  RADOME REPLACED; STRUCTURE REPAIRED PER UA EVA 50523A WITH FAA FORM 8100-9 APPROVAL.
